# SDR SWAA2024091737980

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 34,774 hours, 16,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SLIDE CYLINDER PRESSURE LOW.<[01] R&RED FWD ENTRY DOOR SLIDE ASSY PER MM 25-66-01 & MT 725-61-06
